# SDR SWAA2022031780517

- Difficulty date: March 6, 2022
- Submitted: March 17, 2022
- Operation: Air carrier
- Aircraft: N7882B
- Make and model: Boeing 737*
- Aircraft serial: 30271
- Aircraft time: 46,977 hours, 30,311 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND M1672 AND M1673 BATTERY CHARGERS TO BE NOT EFFECTIVE FOR A/C / [01] REMOVED AND REPLACED M1672 AND M1673 BATTERY CHARGERS; PERFORMED A GOOD OPERATIONAL TEST PER AMM 33-51-06-960-806;[02] REMOVED AND REPLACED M1673 AND M1672 BATTERY CHARGERS; PERFORMED A GOOD OPERATIONAL TEST OF M1673 PER AMM 33-51-06-960-806. TROUBLESHOOTING; AND OPERATIONAL TEST FOR M1672 TO BE COMPLETED ON TTG8Q00B8ZW5;[03] INSPECTED & VERIFIED CORRECTIVE ACTION ITEM 2.;[04] PERFORMED A GOOD OPERATIONAL CHECK OF M1672 PER AMM 33-51-06-960-806.;[05] INSPECTION COMPLETE
